# SDR CALA9900387

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631273
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT O/B FOREFLAP I/B END CASTING AT LEADING EDGE AND TRAILING EDGE.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-11.
